# SDR DL72S953125

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION, NR CARD 7904 WAS WRITTEN DUE TO CRACK IN LOWER SKIN, 9 INCHES FROM O/B EDGE ON NR 6 SLAT.  CRACK WAS REPAIRED PER MM 57-54-0 FIG 801.
